MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993); Data Problem (3196)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 306001, lot#: 60274408, implanted: (b)(6) 2021, explanted: (b)(6) 2021, product type: screening device.Other relevant device(s) are: product id: 306001, serial/lot #: (b)(4), ubd: 15-dec-2022, udi#: (b)(4).Date of event.Date is estimated; year is valid.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a basic evaluation trial patient who was using an external neurostimulator (ens) for fecal incontinence.The trial began (b)(6) 2021.It was reported that the patient's therapy had turned off on its own twice, completely zeroing out their stimulation settings.They were able to turn it back on and program the settings at a comfortable level of 1.7 volts.Additional information was received from a healthcare provider (hcp).The hcp reported that the cause of therapy turning off on its own twice, completely zeroing out the patient's stimulation settings was not determined.It was unknown whether or not this issue was resolved.A lead replacement or retrial was planned.The date of surgery was planned for (b)(6) 2021.The current device was removed on (b)(6) 2021.
 
Additional Manufacturer Narrative
H3: analysis of the ens (s/n (b)(6) revealed that there was no anomaly or functionality failure detected.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12310652
Report Number2182207-2021-01395
Device Sequence Number5002401
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale